# SDR AALA202206160797

- Difficulty date: June 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A300*
- Aircraft serial: 4898
- Aircraft time: 34,999 hours, 13,488 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT'S REPORTED THAT THE CABIN HAS A BAD ODOR SMELL THAT WAS CONSTANT THROUGHOUT THE FLIGHT.. MAINTENANCE FOUND THE APU  COMPARTMENT WAS SOAKED IN OIL DUE TO THE APU OIL CAP BEING OFF / LOOSE AND SECURED IT AS REQUIRED.
